Next Article in Journal
A Class of Charged Relativistic Spheres
Previous Article in Journal
Magnetic Field and Endoscope Influences on Peristaltic Transport: An Exact Solution
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2010, 15(4), 658-664;

An Analysis of the Symmetries and Conservation Laws of the Class of Zakharov-Kuznetsov Equations

School of Mathematics and Centre for Differential Equations, Continuum Mechanics and Applications, University of the Witwatersrand, Private Bag 3, Wits 2050, Johannesburg, South Africa
Published: 1 December 2010
PDF [210 KB, uploaded 8 April 2016]


In this paper, we study and classify the conservation laws of the Zakharov- Kuznetsov equations. It is shown that these can be obtained by studying the interplay between symmetry generators and ‘multipliers’. This is, particularly, useful for the higher-order multipliers. As a final note, we include Drinfeld-Sokolov-Wilson system to demonstrate the usefulness of the approach to systems of pdes.
Keywords: Conservation laws; symmetry generators Conservation laws; symmetry generators
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Kara, A.H. An Analysis of the Symmetries and Conservation Laws of the Class of Zakharov-Kuznetsov Equations. Math. Comput. Appl. 2010, 15, 658-664.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top